increased progesterone cream & now no period

by majaca
(USA)

I'm 47. My last cycle was 10/11 & I was quite irritable and so I ramped up the number of days that I applied the cream.

I am now 17 days late! This is clearly related to my increased use of the cream, I am NEVER late. In fact, my cycles have become shorter and shorter - from my normal 30-31 days to this past year or 2 more like 24-26 day cycles.

I am fearful of the upcoming period and that I may gush for weeks!

Please give some input?

Comments for increased progesterone cream & now no period

Click here to add your own comments

Dec 06, 2017
increased progesterone cream & now no period
by: Joy

Hi Majaca

You do not state what cream you are using or how much? There are many brands on the market and many are different. Adjusting the amount of cream can cause an upset, but you are also in Peri-Menopause when the monthly cycle becomes erratic, please see this page here:

http://www.progesteronetherapy.com/peri-menopause.html

You should be using a good organic progesterone cream such as Natpro every day with no breaks at all. This will help you as you enter Menopause, please see this page here:

http://www.progesteronetherapy.com/menopause.html

Between 100-200mg is needed per day, more may be needed as your body adjusts. It also depends on how much excess estrogen you have. Please read the How to use Progesterone Cream page here:

http://www.progesteronetherapy.com/how-to-use-progesterone-cream.html

and the Estrogen Dominance page here:

http://www.progesteronetherapy.com/estrogen-dominance.html

It can take 2-6 months before the body adjusts to progesterone therapy, longer if symptoms are severe.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...